Apr 02, 2014 - 10:01 pm
I apologize if I posted twice. Not sure how to post on this list... So I'm going to start with Here. I was diagnosed with PCa 1999, Baseline PSA 4.6, Surgery to remove prostate 7-15-99, Gleason 3+4=7. one year later salvage radiation. When my PSA started to slowly again eight years ago my oncologist that specializes in PCa started me on Finastaride twice a day and Flutimide twice a day. My PSA doubling time began to increase over the last six months
My last PSA Feb 1st was 2.35. I had a CT, Bone scan at that time. The bone scan show two small hot spots. One in the rib cage area and one in my pelvis area. My oncologist and I decided it was time to start Lupron monthly for nine months and then an off period. I ceased Finastride and Flutimide two days before my 1st Lupron injection Feb 1st. Went back for my second injection of Lupron and PSA last week. To my surprise my PSA had gone up to 3.52! Does that mean I'm hormone refactory? Could my raise in my PSA be due to my long term use of Finastride? Help! Thanks in advance.
Ken... AK: ozonetwo